# SDR UIEA2017100101910

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,768 hours, 23,734 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38760245
- Part serial: 05971649
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU HAS AN OIL LEAK,  FOUND ON POST ACFT POSITIONING WALK AROUND.  R & R THE OIL PRESSURE SWITCH IAW AMM 49-94-02,  LEAK CHECKED GOOD.
